Embedding certain compactifications of a half-ray
Fundamenta Mathematicae, Tome 78 (1973) no. 3, pp. 217-225
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_78_3_217_225,
author = {Sam Nadler and J. Quinn},
title = {Embedding certain compactifications of a half-ray},
journal = {Fundamenta Mathematicae},
pages = {217--225},
year = {1973},
volume = {78},
number = {3},
doi = {10.4064/fm-78-3-217-225},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-78-3-217-225/}
}
TY - JOUR AU - Sam Nadler AU - J. Quinn TI - Embedding certain compactifications of a half-ray JO - Fundamenta Mathematicae PY - 1973 SP - 217 EP - 225 VL - 78 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-78-3-217-225/ DO - 10.4064/fm-78-3-217-225 LA - en ID - 10_4064_fm_78_3_217_225 ER -
Sam Nadler; J. Quinn. Embedding certain compactifications of a half-ray. Fundamenta Mathematicae, Tome 78 (1973) no. 3, pp. 217-225. doi: 10.4064/fm-78-3-217-225
Cité par Sources :